Self-recursion formulas satisfied by Fourier coefficients of some modular functions

Cited 5 time in webofscience Cited 0 time in scopus
  • Hit : 218
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorKim, CHko
dc.contributor.authorKoo, JaKyungko
dc.date.accessioned2013-03-04T00:42:36Z-
dc.date.available2013-03-04T00:42:36Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued2001-06-
dc.identifier.citationJOURNAL OF PURE AND APPLIED ALGEBRA, v.160, no.1, pp.53 - 65-
dc.identifier.issn0022-4049-
dc.identifier.urihttp://hdl.handle.net/10203/81124-
dc.description.abstractIn this article we find self-recursion formulas for super-replicable functions N(j(1),N) (N = 2, 6, 8, 10, 12), from which we see that their Fourier coefficients can be determined only by the first four ones. (C) 2001 Elsevier Science B.V. All rights reserved.-
dc.languageEnglish-
dc.publisherELSEVIER SCIENCE BV-
dc.titleSelf-recursion formulas satisfied by Fourier coefficients of some modular functions-
dc.typeArticle-
dc.identifier.wosid000168880000004-
dc.identifier.scopusid2-s2.0-0008891504-
dc.type.rimsART-
dc.citation.volume160-
dc.citation.issue1-
dc.citation.beginningpage53-
dc.citation.endingpage65-
dc.citation.publicationnameJOURNAL OF PURE AND APPLIED ALGEBRA-
dc.identifier.doi10.1016/S0022-4049(00)00077-3-
dc.contributor.localauthorKoo, JaKyung-
dc.contributor.nonIdAuthorKim, CH-
dc.type.journalArticleArticle-
dc.subject.keywordPlusGENUS-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 5 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0